Positive periodic solutions of singular first order difference equations

Link to publisher's homepage at http://amci.unimap.edu.my

保存先:
書誌詳細
主要な著者: O. Omar, M., Mohamed, S., Muhammad
その他の著者: zincrocker@yahoo.com
フォーマット: 論文
言語:English
出版事項: Institute of Engineering Mathematics, Universiti Malaysia Perlis 2014
主題:
オンライン・アクセス:http://dspace.unimap.edu.my:80/dspace/handle/123456789/35562
タグ: タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
id my.unimap-35562
record_format dspace
spelling my.unimap-355622018-07-24T01:55:28Z Positive periodic solutions of singular first order difference equations O. Omar M., Mohamed S., Muhammad zincrocker@yahoo.com Periodic solutions Singular first order Kranoselskii fixed point theorem Link to publisher's homepage at http://amci.unimap.edu.my In this paper, we employ Kranoselskii fixed point theorem and obtain sufficient conditions for the existence and multiplicity of positive periodic solution to the singular first order difference equation Δx(k)=−a(k)x(k)+λb(k)f(x(k)), k∈Z. 2014-06-16T04:33:07Z 2014-06-16T04:33:07Z 2012 Article Applied Mathematics and Computational Intelligence (AMCI), vol.1, 2012, pages 24-32 2289-1315 (print) 2289-1323 (online) http://dspace.unimap.edu.my:80/dspace/handle/123456789/35562 http://amci.unimap.edu.my/Vol_1_2012/03.html en Institute of Engineering Mathematics, Universiti Malaysia Perlis
institution Universiti Malaysia Perlis
building UniMAP Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Malaysia Perlis
content_source UniMAP Library Digital Repository
url_provider http://dspace.unimap.edu.my/
language English
topic Periodic solutions
Singular first order
Kranoselskii fixed point theorem
spellingShingle Periodic solutions
Singular first order
Kranoselskii fixed point theorem
O. Omar
M., Mohamed
S., Muhammad
Positive periodic solutions of singular first order difference equations
description Link to publisher's homepage at http://amci.unimap.edu.my
author2 zincrocker@yahoo.com
author_facet zincrocker@yahoo.com
O. Omar
M., Mohamed
S., Muhammad
format Article
author O. Omar
M., Mohamed
S., Muhammad
author_sort O. Omar
title Positive periodic solutions of singular first order difference equations
title_short Positive periodic solutions of singular first order difference equations
title_full Positive periodic solutions of singular first order difference equations
title_fullStr Positive periodic solutions of singular first order difference equations
title_full_unstemmed Positive periodic solutions of singular first order difference equations
title_sort positive periodic solutions of singular first order difference equations
publisher Institute of Engineering Mathematics, Universiti Malaysia Perlis
publishDate 2014
url http://dspace.unimap.edu.my:80/dspace/handle/123456789/35562
_version_ 1643804037497225216
score 13.250246